Open Access
July, 2013 Constant mean curvature cylinders with irregular ends
Martin KILIAN, Nicholas SCHMITT
J. Math. Soc. Japan 65(3): 775-786 (July, 2013). DOI: 10.2969/jmsj/06530775


We prove the existence of a new class of constant mean curvature cylinders with an arbitrary number of umbilics by unitarizing the monodromy of Hill's equation.


Download Citation

Martin KILIAN. Nicholas SCHMITT. "Constant mean curvature cylinders with irregular ends." J. Math. Soc. Japan 65 (3) 775 - 786, July, 2013.


Published: July, 2013
First available in Project Euclid: 23 July 2013

zbMATH: 1279.53010
MathSciNet: MR3084980
Digital Object Identifier: 10.2969/jmsj/06530775

Primary: 53A10

Keywords: constant mean curvature , cylinder , Hill's equation

Rights: Copyright © 2013 Mathematical Society of Japan

Vol.65 • No. 3 • July, 2013
Back to Top